Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cura0008

Doxycycline making acne worse?

Recommended Posts

I have been on doxycycline for 2 months now, and it seems to me that it is making my acne worse. I will probablt be starting accutane in januray, but my doctor decided to keep me on doxy til then. I feel that it has improved my blackheads and such, but my deep, enflamed acne just seems worse then ever!!!

Share this post


Link to post
Share on other sites

Well I'm sorry to hear that it's not working for you, but I would recommend maybe gradually reducing your dose if your dermatologist really wants you to stay on the medication.

Whatever dosage you take, take half of that for a couple weeks and see how you do. Things might get better. =)

Share this post


Link to post
Share on other sites

I have just got on Doxycycline after Oxytetracycline failed miserably. I had a short stint on Erythromycin but problems eventually arose with that.

I like how this is one a day though. Well for me it is anyway. I can go out and not have to worry about missing a dose. Plus, I can eat with it, which is a plus. I'm beggining to lose faith in antibiotics to be honest. To me antibiotics always had that stigma of being a very effective acne treatment, and I was excited when I eventually was prescribed them but thus far they have been a dissapointment to me. At least with topicals you at least experience that process of actively applying something rather than just popping pills everyday.

My doctor basically admitted he was running out of ideas and that if no improvement was seen with Doxycycline, I would be referred to a dermatologist. I don't know if I'm excited at that prospect or not.

Maybe Doxycycline will take a liking to me.

Edited by joeshep

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×